# SDR YV3R2019081522160

- Difficulty date: August 2, 2019
- Submitted: August 15, 2019
- Operation: General aviation
- Aircraft: N44FE
- Make and model: Robsin R44
- Aircraft serial: 1088
- Aircraft time: 4,425 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0511
- Part serial: 5427
- Condition: Malfunctioned
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-1 WAS MALFUNCTIONING.
